On the number of representations of an odd integer as a sum of three primes, one of which belongs to
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 415-432 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1997_218_a27,
     author = {D. I. Tolev},
     title = {On the number of representations of an odd integer as a~sum of three primes, one of which belongs to},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {415--432},
     year = {1997},
     volume = {218},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/TM_1997_218_a27/}
}
TY  - JOUR
AU  - D. I. Tolev
TI  - On the number of representations of an odd integer as a sum of three primes, one of which belongs to
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1997
SP  - 415
EP  - 432
VL  - 218
UR  - http://geodesic.mathdoc.fr/item/TM_1997_218_a27/
LA  - en
ID  - TM_1997_218_a27
ER  - 
%0 Journal Article
%A D. I. Tolev
%T On the number of representations of an odd integer as a sum of three primes, one of which belongs to
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1997
%P 415-432
%V 218
%U http://geodesic.mathdoc.fr/item/TM_1997_218_a27/
%G en
%F TM_1997_218_a27
D. I. Tolev. On the number of representations of an odd integer as a sum of three primes, one of which belongs to. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 415-432. http://geodesic.mathdoc.fr/item/TM_1997_218_a27/